MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ HEPARIN SYRINGE; FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ HEPARIN SYRINGE; FLUSH
Catalog Number 306413
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: on (b)(6) 2018 two (2) samples were received.They are in the sealed packaging flow wrap.Both have the plunger rod-rubber stopper, the tip cap and saline solution.Both have the barrel label missing.Product within specification? there were no documented issues for the complaint of batch (b)(4) during this production run.All the inspections performed while manufacturing this batch were accepted; no rejections were documented.Root cause could not be determined.There were no qns issued during the production of this batch listed in the complaint.All inspections were accepted during the production of this batch.There were no issues documented about labeling.Capa not required for this event.
 
Event or Problem Description
It was reported that a package of bd¿ heparin syringe(s) were received without labels, barcodes or expirations labels.The syringes were not used and there was no report of serious injury or medical interventions.

Brand Name
BD¿ HEPARIN SYRINGE
Common Device Name
FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key7526556
Report Number1911916-2018-00233
Device Sequence Number19245508
Product Code NZW
UDI-Device Identifier30382903064138
UDI-Public30382903064138
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUK
PMA/510(K) Number
K090680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2019
Device Catalogue Number306413
Device Lot Number727191N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;